Vol 3, No 1 (2011)

Journal of Mathematics Research, Vol. 3, No. 1, February 2011

Table of Contents

Articles

Kailash C. Madan
PDF
p3
Joshua F. Dayanim
PDF
p9
M. Mohamed, H.B. Thompson, M. S. Jusoh
PDF
p15
Wenbo Liu, Hanjun Zhang
PDF
p27
Amnuay Kananthai, C. Bunpog
PDF
p33
Pankaj Mishra, R. B. Mishra, Atul K. Srivastava
PDF
p40
Erhard Karl Kremer
PDF
p49
Yi Liu, Yang Xu
PDF
p57
S K Vaidya, U M Prajapati
PDF
p66
Ulrich E. Bruchholz
PDF
p76
Xuemei Zhang
PDF
p79
Qadir Bux alias Imran Latif, Ismail Abdul Rahman, Ahmad Mujahid Ahmad Zaidi
PDF
p83
Meijuan Wang, Xiangrong Wang, Hongcheng Ji
PDF
p88
Abdelsalam Abou Zayda
PDF
p92
Ummi Nadiah Ahmad, Ani Shabri, Zahrahtul Amani Zakaria
PDF
p97
Zhongwei Zha
PDF
p107
Zahrahtul Amani Zakaria, Ani Shabri, Ummi Nadiah Ahmad
PDF
p112
O. M. Olayiwola, G.N. Amahia, A.A. Adewara
PDF
p121
Arun Choudhary, Satish Kumar
PDF
p125
Meng Hu, Lili Wang, Lili Wang
PDF
p131
Justin Steven Prentice
PDF
p140
M. El-Ghoul, H. El-Zohny, M. M. Khalil
PDF
p148


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.